# SDR 29GA2017081500001

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 34,845 hours, 39,372 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 0147,   HYD PUMP RUNS CONTINUOSLY AFTER GEAR IS UP AND LOCKED.   CLEANED UPLOCK SWITCHES AND PERFORMEND FUNCTIONAL TEST OF LANDING GEAR AND NO FAULTS NOTED IAW AMM 32-30-00-05.
